# SDR 2001UALA01188

- Difficulty date: June 24, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Aircraft time: 66,443 hours, 38,220 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT UNABLE TO MAINTAIN PRESSURIZATION DURING CRUISE AT FL250.  *S/D*  RIGHT FLOW MODULATING VALVE WOULD NOT CLOSE.  REPLACED FLOW CONTROL MODULATING VALVE.  OPERATIONS CHECK NORMAL.
